RUS  ENG
Full version
JOURNALS // Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva // Archive

Trudy SVMO, 2008, Volume 10, Number 1, Pages 11–19 (Mi svmo80)

Stability of solutions of partial integro-differential equation with deflection of argument

A. V. Ankilov, P. A. Vel'misov

Ulyanovsk State Technical University

Abstract: The dynamic stability conditions of decisions of the partial integro-differential equation, describing the elastic plate dynamic under interaction with flow of fluid or gas with provision for deflecting of the plate base reaction.

Keywords: dynamic stability; deflection of argument; partial integro-differential equation.

UDC: 517.9



© Steklov Math. Inst. of RAS, 2025